But many high-risk women who should get scanned don't, experts add
by NINA78 on Wed Nov 14, 2012 06:06 AM
I am sorry mom . Each time I gave you Atavin or Morphine I hate myself and I hate to see your tired eyes. I know these medication are not making you better but making you comfortable. We hoped we beat this but we are close to the end. It might be tonight or next month but it is close. I really wished to lose you in your sleep but it seems you have to see it all. Pain and more pain. I never see that one day will hope you to go soon so you will suffer less. Peace
by loveiseternal on Wed Nov 14, 2012 12:30 PM
So sorry that you are at this point with your mom. Do NOT hate yourself for giving her medicines that alleviate her suffering. It is merciful and she is blessed to have you there doing it.
My Randy also had an end that was far less peaceful than I was hoping. I was praying that God would take him as he had suffered so much. At the end, it was morphine every hour and Ativian and Haldol. I had just finished giving him more morphine when he threw everything up and shortly took his last breath.
Hang in there! I hope your mom's sufferings ends soon and that you find peace. God bless, Sally
by Ducks-n-Row on Wed Nov 14, 2012 01:55 PM
Just pure understanding.......
by Gaylec on Fri Nov 16, 2012 05:37 AM
Hugs. I was there too last summer with my mom - ovarian cancer. She brought you into the world, and you will usher her into the next, right by her side.
Take care and God Bless.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
Do you use smart phone apps?
Take our short survey on hospital smart phone apps.
We care about your feedback. Let us know how we can improve your CancerCompass experience.